domestic-supply.com        sarms.forsale
bannednutrition.com
Results 1 to 7 of 7

Thread: First RAD-140 use - Undocumented side-effects?

  1. #1

    First RAD-140 use - Undocumented side-effects?

    Hi folks,

    This is my first experience with any type of SARM. What led me down this path is that over the past few years, my body seems to be fighting attempts to maintain muscle and instead wants to add belly fat. I believe this is somewhat normal due to natural decline in testosterone, but as someone who has always been lean and muscular, it bothered me enough to take a chance on SARMS (I'm not willing to do any injectables).

    I am using a RAD-140 solution (10 mg/mL in PEG/ethanol solution). After the first dose (1 mL/day in the evening), I experienced an unexpected side-effect based on what I've read from others' experiences. Within two hours, my prostate felt like it does when i take yohimbine (which I don't take often). Basically, it feels like it enlarges for about 12 hours. This occurred after every dose the following days as well. I've stopped at 4 doses.

    Another potential side-effect I'm seeing after my 4th dose is my vision seems to be very slightly blurred. I have had perfect vision my whole life, so that's concerning as well. However, the vision issue is continuous/doesn't go away, so I can't immediately connect it to taking a dose.

    I'm posting in hopes that someone else may recognize the symptoms as expected or not. Thanks!

    Age: 42
    Height: 5'7'
    Weight: 140
    Body fat: 10%
    Years of training: 15
    Cycle history: Never cycled (no anabolics/androgenics)
    PCT for each cycle: n/a
    Goals: keep belly fat under control, gain 10 lean lbs by end of 2018
    Supplements (if any): creatine, vitamin d3, 200mg caffeine/day, st. johns wort, melatonin (5mg/day), ZMA

  2. #2
    Bro where in the world is your RAD from? The legitimacy of it seems suspect to me

  3. #3
    there is no way you have real rad, none... rad causes no side effects to which you are listing.. where did you get this shit from???




  4. #4
    Nootropicsource.com

  5. #5
    Does not sound like any side effect from a SARM. I would highly question what is in that bottle.
    ***Canadians, hit me up on Wickr Mobile (MasonicBB) for my steroid source***




  6. #6
    Bodies are tricky, but I imagine you guys are correct! Can't say I'm surprised. I'm still in information gathering mode. If one person was sold a fake product, then multiple people probably were as well, so I'm hoping that there will be more feedback.

  7. #7
    Quote Originally Posted by norep90 View Post
    Bodies are tricky, but I imagine you guys are correct! Can't say I'm surprised. I'm still in information gathering mode. If one person was sold a fake product, then multiple people probably were as well, so I'm hoping that there will be more feedback.
    thats not a reputable source to start but yes, a lot of people have these sides because they are not buying the real thing bro... its very common and sometimes its not really the person selling it.. .they are just buying what they THINK are proper raws from random sellers, they dont have a personal relationship with and have no method of testing... they just sell what they think is real and in fact it is not




Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •